Archived

This topic is now archived and is closed to further replies.

miniannotti

Can cold medications mess you up?

Recommended Posts

So I am in a panic, 2 days from the end! (Day 28) I've lost my mojo! I haven't cheated, prob too many nuts in general, but that's the case all the time. I have come down with a wretched head cold and since Friday I've taken cold meds. Nighttime stuff and some sudafed for sinus pressure. I haven't visited the ladies room....if you know what I mean....since Saturday! I feel like I'm going to explode! My food is fine! I'm following the rules and want to finish strong.

Only other element is I'm coming up on that lovely lady time.....arghh! I will be so depressed if on the 30th this is not seriously different. I feel gigantic, bloated and wouldn't even want to put a tape measure around my waist! Do you think cold meds could cause this much trouble? Or is it that plus PMS causing the perfect storm? So frustrated! And a little sad that it might end badly.

Share this post


Link to post
Share on other sites

Sorry you're feeling so badly.

Nighttime stuff might have alcohol, sugar or other nasties in it.  Not sure if that would cause your bloating.  

 

Too many nuts may cause bloating.

Have you had a lots of raw vegetables or introduced new foods?  That or PMS could also cause bloating.

 

I say do what you need to do to take care of your cold and get yourself healthy again.

Share this post


Link to post
Share on other sites

Not too many nuts than my usual...

No new foods, the only raw I have are salads.

Thanks for the feedback. Ultimately, if I don't "recover" from this ....I won't weigh in until it passes. I don't want to be depressed!

Share this post


Link to post
Share on other sites

The nightime stuff may have alcohol in it. Sudafed has a nasty ingredient in it (they use it to make meth!) but you would have had to buy that from the pharmacy. The new stuff, Sudafed PE, doesn't have that ingredient and I find it works best and doesn't make me feel like I'm on a LSD trip.

 

I can sympathize, I came down with a bad head cold which I had from day 10-25 on my W30. The only good thing was I didn't really miss eating a lot of stuff that much, no smell or taste!

 

If you aren't already, take Magnesium Glycinate for the constipation.

Share this post


Link to post
Share on other sites

Yup. I take mag, probiotic, & psyllium every night, have for years.

I took NyQuil gel caps 2 nights. Half dose (which knocks me out), then sudafed not from the pharmacy. Grrrr. Irritating.

I'm drinking buckets of water tonight, maybe that will help.

Thanks all.

Share this post


Link to post
Share on other sites

Cold/sinus stuff always puffs me up, medicine or not. Not sure why, but I'm guessing its an inflammation thing. IMO your best bet is to keep trucking until your cold passes and then do your final evals.

Share this post


Link to post
Share on other sites

I usually get that way a few days before lady times, then as lady times hit it's all good. 

 

I've been taking cold meds (half dose of night ones and half dose of day 1x day) and haven't had any bloating on my Whole-ishWhatever I'm on now. 

Share this post


Link to post
Share on other sites